# SDR VTZA95301

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379377C405
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6583 - SWF-BOS - DURING CRUISE DECLARED AN EMERGENCY AND RETURNED TO SWF, DUE TO THE CAPTAINS WINDSCREEN OUTER PANE CRACKING AT 9000 FEET.  AIRCRAFT LANDED AT SWF WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE CAPTAINS WINDSCREEN.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
